# SDR USAA041002

- Difficulty date: November 12, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Engine: Cfmint CFM565B6
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Part time: 16,698 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 - FLOOR PANEL, .04 INCH X .5 INCH X 3.2 INCH AREA, L1 ENTRY DOOR FLOOR PANEL NR 221FF, +Y1732, FR 16420.  INSTALLED NEW PANEL IAW SMM 53-12-12, 53-12-00.
